TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On permutation and complete permutation binomials and trinomials from linearized polynomials over finite fields

, * ,

* Corresponding author · click or hover a name for details

pp. 1073–1085Vol. 27Issue 3April 2024DOI: 10.47974/JDMSC-1836 Crossmark XML
Received:
08 Dec 2022
Published Online:
01 May 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1836
Pages:
1073–1085

Abstract

In recent years, researchers have shown considerable interest in linearized polynomials and permutation polynomials over finite fields primarily because of their wide-ranging applications in fields such as cryptography, coding theory and communications theory. With their compact algebraic form and remarkable properties, permutation binomials and trinomials find extensive applications in the realms of mathematics and engineering. In this paper, we present a class of linearized polynomials over finite fields to construct permutation and complete permutation binomials and trinomials over Fpn subject to certain conditions. 

Keywords

Subject Classifications

(2010) 12E0512E20

References

[1] Bassalygo, L. A. and Zinoviev, V. A., Permutation and complete permutation polynomials, Finite Fields and Their Applications, 33:2, 198-211 (2015).
[2] Baumbaugh, T. and Manganiello, F., Matroidal root structure of skew polynomials over finite fields, Journal of Discrete Mathematical Sciences and Cryptography, 22:3, 377-389 (2019), DOI: 10.1080/09720529.2019.1600845.
[3] Charpin, P. and Kyureghyan, G. M., On a class of permutation polynomials over  International Conference on Sequences and their Applications, Springer, Berlin, Heidelberg, 368-376 (2008).
[4] Ding, C., Qu, L., Wang, Q., Yuan, J. and Yuan, P., Permutation trinomials over finite fields with even characteristic, SIAM Journal of Discrete Mathematics, 29:1, 79-92 (2015).
[5] Gupta, R. and Sharma, R. K., Some new classes of permutation trinomials over finite fields with even characteristic, Finite Fields and Their Applications, 41, 89-96 (2016).
[6] Guangkui, X. and Cao, X., Complete permutation polynomials over finite fields of odd characteristic, Finite Fields and Their Applications, 31, 228-240 (2015).
[7] Hou, X. D., A class of permutation binomials over finite fields, Journal of Number Theory, 133:10, 3549-3558 (2013).
[8] Hou, X. D., A class of permutation trinomials over finite fields (2013), arXiv:1303.0568.
[9] Hou, X. D. and Lappano, S. D., Determination of a type of permutation binomials over finite fields, Journal of Number Theory, 147, 14-23 (2015).
[10] Hou, X. D., Permutation polynomials over finite fields - a survey of recent advances, Finite Fields and Their Applications, 32, 82-119 (2015).
[11] Lidl R. and Niederreiter H., Finite Fields, Encyclopedia of Mathematics and its Applications, Addison-Wesley, Reading, MA, Vol. 20 (1983).
[12] Li, K., Qu, L. and Chen, X., New classes of permutation binomials and permutation trinomials over finite fields, Finite Fields and Their Applications, 43, 69-85 (2017).
[13] Ma, J., Zhang, T., Feng, T. and Ge, G., Some new results on permutation polynomials over finite fields, Design Codes and Cryptography, 83:2, 425-443 (2017).
[14] Mesnager, S., Kim, K. H. and Jo, H. S., On the number of rational zeros of linearized polynomials and the second order non linearity of cubic boolean functions, Cryptography and Communications, 12:4, 659-674 (2020).
[15] Mesnager, S., Kim, K. H., Choe, J. H. and Lee, D. N., Solving some affine equation over finite fields, Finite Fields and Their Applications, 68, 101746 (2020).
[16] Mesnager, S., Kim, K. H., Choe, J. H., Lee, D. N. and Go, D. S., Solving  Cryptography and Communications, 12:4, 809-817 (2020).
[17] Mullen, G. L. and Panario D., Handbook of finite fields, Chapman and Hall, London (2013).
[18] Ore, O., On a special class of polynomials, Transactions of the American Mathematical Society, 34, 559-584 (1933).
[19] Tu, Z., Zeng, X. and Hu, L., Several classes of complete permutation polynomials, Finite Fields and Their Applications, 25, 182-193 (2014).
[20] Tu, Z. and Zeng, X., A class of permutation trinomials over finite fields of odd characteristic, Cryptography and Communications, 11, 563-58 (2019).
[21] Wu, D., Yuan, P., Ding, C. and Ma, Y., Permutation trinomials over  Finite Fields and Their Applications, 46, 38-56 (2017).
[22] Wu, G., Li, N., Helleseth, T. and Zhang, Y., Some classes of monomial complete permutation polynomials over finite fields of characteristic two, Finite Fields and Their Applications, 28, 148-165 (2014).
[23] Yi, H. B., Nie, Z. and Li, B., Efficient implementations of Gaussian elimination in finite fields on ASICs for MQ cryptographic systems, Journal of Discrete Mathematical Sciences and Cryptography, 21:3, 797-802 (2018), DOI: 10.1080/09720529.2018.1449354.
[24] Zeng, X., Zhu, X. and Hu, L., Two new permutation polynomials with the form  over  Applicable Algebra in Engineering, Communication and Computing, 21:2, 145-150 (2010).
[25] Zieve, M., On some permutation polynomials over  of the form  Proceedings of the American Mathematical Society, 137:7, 2209-2216 (2009). 

Views: 489Downloads: 122Citations: 1